# SDR MAS2008F00045

- Difficulty date: August 17, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7046 - ORD-PWM - NOSE WHEEL STEERING INOPERATIVE CAUTION MESSAGE.  MAINTENANCE RERACKED ECU AND CLEANED PRESSURE SWITCH ON MANIFOLD.  OPS GOOD.  (S)
